Skin on Stomach and Arms Loose From Weight Loss

Posted by Lee (Palm Harbor, FL) on 11/20/2006

Hi, I have a question that I haven't seen addressed, so I thought I would ask. Maybe some readers would have some suggestions on it. I have been going to the gym and dieting. In the last couple of months I have lost over 30lbs, still have another 50 to go. My problem is the skin on my stomach and arms are all loose and flabby now. I know it will take time for the skin to somewhat catch up to the weight loss, but I was was wondering what I can do to help it along. I have tried some creams and that, but have broken out in rashes from most of them. I am taking ACV three times a day as it is now. Any suggestions? Thank you in advance for any help you can give me!

Replied by Ted
Bangkok, Thailand
384 posts

Dear Lee, When you do exercises, it would seem like the fat was not replaced with the muscle buildup which may lower the flabby skin, or that the body becomes dehydrated. Whatever the condition, a quick weight loss as this one will cause the release of both heavy metals, and toxins buildup which the body have great difficulty in getting rid of as it is a fat soluble toxins. Heavy metals tend to be hydrophobic and also stays in fat cells. The liver therefore accumulates both metal and toxic oils, usually chemical compounds, as such your skin breaks out in rashes.

Apple cider vinegar will detoxify some toxins in many ways reducing some rashes, but you may need to take plenty of lecithin, a fat emulsifier to allow the body to rid itself of both heavy metals and toxic fat soluble chemicals easier. The preferred lecithin is granulated powdered lecithin, taken 3 times a day at one tablespoon on empty stomach, to help remove toxin buildup in the body. Some oral EDTA will help remove some heavy metals too. Do some oil pulling to help pull out the metals, but you need to add one drop of peppermint oil before doing oil pulling to help remove extra toxins.

Finally, most people who do exercise, in some cases, because of taking too much proteins, then taking some sodium bicarbonate with a little potassium bicarbonate (10%) will help alkalize the body as exercise tend to cause acid buildup from lactic acid. Therefore, take about 1/4 teaspoon of baking soda plus 1/2 glass of water three times a day or since you are already taking Apple cider vinegar, you can take 2 tablespoon of apple cider vinegar plus 1/4 teaspoon of baking soda to buffer the acid buildup. Taking some protein supplements to help build up muscles will reduce some flabby skins such as glycine, glutamine, and some vitamin B3. These three is known to increase the body's human growth hormone and may help build muscles. Creatinine may also help reduce the flabbiness as well. Always when taking B3 that you take the vitamin B complex.

The vitamin B5 pantothenic acid and B8 inositol, vitamin C sodium ascorbate will help improve the skin and hair and therefore may reduce some of the flabbiness by helping the body build thicker skin. Silicic acid, or oatmeal are rich in silicon and have been known to keep the skin thicker, thus reducing the flabbiness. Ted


NEXT